# SDR COMA0060536

- Difficulty date: June 24, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 5,064 hours, 5,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  COULD NOT DUPLICATE.  FOUND NOTHING WRONG WITH DOOR.  OPERATIONAL CHECK SATISFACTORY.
